2 doctors weighed in:

Can milk thistle pills cause stomach discomfort?

2 doctors weighed in
Dr. Ralph Morgan Lewis
Family Medicine
1 doctor agrees

In brief: Yes

Milk thistle may cause diarrhea or, more rarely, nausea, bloating, gas, & upset stomach.
If you are allergic to ragweed, milk thistle might cause an allergic reaction since it belongs to the same family. Women with fibroids or endometriosis or breast, uterine, or ovarian cancers should not take milk thistle due to its estrogenic effects.

In brief: Yes

Milk thistle may cause diarrhea or, more rarely, nausea, bloating, gas, & upset stomach.
If you are allergic to ragweed, milk thistle might cause an allergic reaction since it belongs to the same family. Women with fibroids or endometriosis or breast, uterine, or ovarian cancers should not take milk thistle due to its estrogenic effects.
Dr. Ralph Morgan Lewis
Dr. Ralph Morgan Lewis
Thank
Read more answers from doctors